MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-160
Medical Device Problem Codes Failure to Align (2522); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code a040609 is being used to capture the reportable event of needle shaft bent.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch endoscopic suture system was used during a procedure on (b)(6) 2025.During the procedure, the physician observed that the needle shaft was bent and not aligned.The procedure was completed with a new overstitch device.There was no patient complications reported as a result of this event.

Brand Name
OVERSTITCH ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23513601
Report Number3005099803-2025-05793
Device Sequence Number9613501
Product Code OCW
UDI-Device Identifier20811955020661
UDI-Public(01)20811955020661(11)240909(17)270831(10)2024090286
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-160
Device Catalogue NumberESS-G02-160
Device Lot Number2024090286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Initial Report FDA Received Date11/10/2025
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown